# SDR CKSA96358

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970505
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT OUTBOARD FLAP UPPER AND LOWER SURFACE CRACKED AND TORN.  REMOVED AND REPLACED TORN SURFACE IAW DC-8 SRM 51-1-21, 57-2-5 AND 57-7-1, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81817.
